Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on asymptotic stability


Author: Otto Plaat
Journal: Proc. Amer. Math. Soc. 19 (1968), 1225-1227
MSC: Primary 34.51
MathSciNet review: 0230994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. G. Malkin, Theory of stability of motion, translated from Russian, AEC-tr-3352, U. S. Atomic Energy Commission, Oak Ridge, Tenn. p. 224. (Available from the Office of Technical Services, Department of Commerce, Washington, D. C.)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0230994-0
PII: S 0002-9939(1968)0230994-0
Article copyright: © Copyright 1968 American Mathematical Society